Translator Disclaimer
2008 Involutions on numerical Campedelli surfaces
Alberto Calabri, Margarida Mendes Lopes, Rita Pardini
Tohoku Math. J. (2) 60(1): 1-22 (2008). DOI: 10.2748/tmj/1206734404

Abstract

Numerical Campedelli surfaces are minimal surfaces of general type with vanishing geometric genus and canonical divisor with self-intersection 2. Although they have been studied by several authors,their complete classification is not known.

In this paper we classify numerical Campedelli surfaces with an involution, i.e., an automorphism of order 2. First we show that an involution on a numerical Campedelli surface $S$ has either four or six isolated fixed points, and the bicanonical map of $S$ is composed with the involution if and only if the involution has six isolated fixed points. Then we study in detail each of the possible cases, describing also several examples.

Citation

Download Citation

Alberto Calabri. Margarida Mendes Lopes. Rita Pardini. "Involutions on numerical Campedelli surfaces." Tohoku Math. J. (2) 60 (1) 1 - 22, 2008. https://doi.org/10.2748/tmj/1206734404

Information

Published: 2008
First available in Project Euclid: 28 March 2008

zbMATH: 1144.14032
MathSciNet: MR2419034
Digital Object Identifier: 10.2748/tmj/1206734404

Subjects:
Primary: 14J29

Rights: Copyright © 2008 Tohoku University

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.60 • No. 1 • 2008
Back to Top